# SDR SWIA202054724

- Difficulty date: November 5, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS CORROSION IN MULTIPLE PLACES.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED AFT CARGO DOOR SILL, IAW MHIRJ REO AND CRJ 700 SRM & SKY CARD NO WEIGHT CHANGE AND FORM M337 IS ATTACHED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
